# SDR KCSA201909191225

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 87,024 hours, 23,521 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION FUSELAGE EXTERNAL STRINGER 33 L STA 658 - 676.
